# SDR LR7A08102

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,133 hours, 26,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 3567299
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, PER JOB CARD HC5211, FOUND RAMP DOOR FLOOR BOARD RT INNER HAT-SECTION CRACKED AT RS0 TO 10. WL146, RBL33.  REPAIRED BY REPLACING HAT-SECTION IAW SMP583 CHAP 51-60, 51-70 AND DWG 356729.
